When I was in the hospital being IV'd with floxin in June of 97, I started getting really bad heart palps. I told the doctor and they sent in a "heart Dr." who said nothing was wrong. It continued, and they continued to feed me the floxin and flagyl alternately.
I got really bad panic attacks and when I got up for the first time to walk, my knees wouldn't let me. After that it was all down hill from there and it's been that way since. It's now year 2000 and I still feel crummy, but I stopped eating all poultry in Feb. and I feel "different". Not better, but "different". My son, if all of you remember me and my posts took the Levaquin last Aug.99 and is still really sick. His stomach is what bothers him mostly and other things he won't discuss with me because he knows it gets me too upset. So that r2d2 person, whomever you are, take a Levaquin and a Cipro and a Floxin and then write in our forum!
Last Updated 7/27/04